Could too much synthroid med effect following symptoms? anxiety, paranoa,wt loss, finally pshcosis surrounded by elderly?

my mom is 70 and had be on sythroid. not sure when they put her on .007mcg of sythroid but after a fall contained by July, she entered into hosp. dr up'ed it to 1.0 , i notice a big change of anxiety, and she have gone downhill since. she is currently being treated for depression, anxiety, psychosis . Dr say it will take 4-6 weeks for med to spawn a difference. no one know what causes psychosis contained by elderly, but i am wondering why Dr lowered the dose immediately to .025mcg?


Answers:    Yes it can. It can explanation the body to be "hyperthyroidism". While her thyroid may not be working properly, there is too much med within the system and the body cannot utilize it all. Have they checked her free t3 and t4 or tsh level? I am surprised they are tweaking the doses without base them on lab values, since that is the proper path to dose thyroxine.
Yes it could. It can also cause big blood pressure. The doctor can keep up next to how much she needs if he take a full scale thyroid theory test. He needs to check her TSH, T3 and T4... It is momentous to keep a close study on her thyroid by taking frequent test until it is regulated. Even next she should have a blood interview at least once every three months.

The prescription and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes singular and is not a substitute for medical advice or treatment for any medical conditions.


Related Questions and Answers
  • Please answer this Q - its almost agitation of contamination?
  • Is it possible to forget?
  • I hear chance voice?
  • Lamictal Withdrawal?
  • Why are parents similar to this?
  • My 15 yr. aged daughter have depression and social anxiety disorder, how can I arrive at her?
  • STEROIDS?illegal drugs for what?
  • Any success stories with prozac, depression and panic attacks?
  • I never have any energy, i always feel awful and like i cant do anything, can ne one help me?